# SDR USAA2012010900029

- Difficulty date: January 8, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 57,144 hours, 37,974 cycles
- System (JASC): 2565 · Escape Slide
- Part: Screw
- Condition: Out Of Position
- Location: Slide Cover
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE LEFT AFT ESCAPE SLIDE COVER MOUNTING SCREW CAME OUT.  MAINTENANCE RE-INSTALLED SCREW IN ESCAPE SLIDE COVER.  AIRCRAFT OK FOR SERVICE.
